MathSciNet Relay Station
MathSciNet bibliographic data
MR1350931 (97c:42011) 42A16
Ash, J. Marshall; Wang, Gang; Weinberg, David A Cantor-Lebesgue theorem with variable "coefficients''. Proc. Amer. Math. Soc. 125 (1997), no. 1, 219–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement